... effects. Since I have been on it. It feels like I have pressure eon my chest. I do get worried about little things and am trying not to think about it but feels like pressure on my chest and lungs almost. I also have been dizzy which I am told is a side affect of that too. Does the dizziness go away? why am I having the pressure on my chest? I also get shaky which gets me worried about the meds. Should I worry? Should I give it more time? Will I feel normal ?
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2013 • 4 answers
What if you realized you forgot to take Sertraline for a week? then realize you need to stop anyway?
Posted 11 Jun 2013 • 1 answer
Posted 4 May 2014 • 1 answer
Posted 25 Jan 2015 • 1 answer
Posted 4 Jun 2015 • 4 answers